# SDR 2002FA0001238

- Difficulty date: September 13, 2002
- Submitted: October 31, 2002
- Operation: General aviation
- Aircraft: N986CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0086
- Engine: Cont O200*
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 2055450000WIP
- Condition: Cracked
- Location: Rudder
- Part time: 1,497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION MECHANIC DISCOVER THAT THE LOWER LEFT CORNER OF THE LOWER RUDDER HINGE SUPPORT TOWER HAD A CRACK.  EVIDENCED BY LINE OF BROWN RUST RESIDUE VISIBLE AGAINST THE BLACK PAINT, AND ADJACENT TO THE WELD.  PART WAS REPLACED.
